JournalscmhVol. 72 , No. 2DOI 10.1007/s000140050013

Topological quantum field theory with corners based on the Kauffman bracket

  • R. Gelca

    Romanian Academy, Bucharest, Romania
Topological quantum field theory with corners based on the Kauffman bracket cover

Abstract

We describe the construction of a topological quantum field theory with corners based on the Kauffman bracket, that underlies the smooth theory of Lickorish, Blanchet, Habegger, Masbaum and Vogel. We also exhibit some properties of invariants of 3-manifolds with boundary.